# SDR IPXA09M55584

- Difficulty date: April 8, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 51,371 hours, 6,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ F1-04, FWD CARGO DOOR JAMB AND EXISTING REPAIR BETWEEN FS 871-878 LONGERONS 35-38 RT, REPAIR DOUBLER GAUGE INCORRECT.  REMOVED EXISTING DOUBLERS, REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER IAW MD-11 SRM 53-50-00 FIG 17 VIEW B.
